Journal of Symbolic Logic

Review: Alexander Abian, Boolean Rings

R. S. Pierce

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 42, Issue 4 (1977), 588-589.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740074

JSTOR
links.jstor.org

Citation

Pierce, R. S. Review: Alexander Abian, Boolean Rings. J. Symbolic Logic 42 (1977), no. 4, 588--589. https://projecteuclid.org/euclid.jsl/1183740074


Export citation